Volume 1 (1998)

Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Sur les espaces-temps homogénes

Abdelghani Zeghib

Geometry & Topology Monographs 1 (1998) 551–576
DOI: 10.2140/gtm.1998.1.551

arXiv: math.DG/9810202

Abstract
[an error occurred while processing this directive]

Here, we classify Lie groups acting isometrically on compact Lorentz manifolds, and in particular we describe the geometric structure of compact homogeneous Lorentz manifolds.

Keywords
Lorentz manifold, twisted Heisenberg group, condition ($*$)
Mathematical Subject Classification
Primary: 57B30
Secondary: 57S20
References
Publication
Received: 15 November 1997
Published: 29 October 1998
Authors
Abdelghani Zeghib
Ecole Normale Superieure de Lyon
UMPA, UMR 128 CNRS
46 Allee d’Italie
69364 Lyon
France